×

Singular differential equations. I: The even order case. (English) Zbl 0145.10902


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Coddington, E. A., andN. Levinson: Theory of ordinary differential equations. New York and London 1955. · Zbl 0064.33002
[2] Coddington, E. A.: Generalised resolutions of the identity for symmetric ordinary differential operators. Ann. Math.68, 378-392 (1958). · Zbl 0131.08404
[3] Eggleston, H. G.: Convexity. Cambridge University Press, 1958.
[4] Everitt, W. N.: Self-adjoint boundary value problems on finite intervals. J. London Math. Soc.37, 372-384 (1962). · Zbl 0131.31107
[5] ?? Integrable-square solutions of ordinary differential equations. Quart. J. Math. (Oxford) (2),10, 145-155 (1959). · Zbl 0087.29501
[6] ?? Integrable-square solutions of ordinary differential equations II. Quart. J. Math. (Oxford) (2)13, 217-220 (1962). · Zbl 0108.08103
[7] ?? Inequalities for Gram determinants. Quart. J. Math. (Oxford) (2),8, 191-196 (1957). · Zbl 0078.04905
[8] ?? Some properties of Gram matrices and determinants. Quart J. Math. (Oxford) (2),9, 87-98 (1958). · Zbl 0082.27101
[9] ?? Fourth order singular differential equations. Math. Ann.149, 320-340 (1963). · Zbl 0111.08501
[10] Glazman, I. M.: On the theory of singular differential operators. Am. Math. Soc. Trans. No. 96 [Uspehi Matematiceskih Nauk (N.S.)5, No. 6 (40), 102-135 (1950)]. · Zbl 0052.34304
[11] Kodaira, K.: On ordinary differential equations of any even order, and the corresponding eigenfunction expansions. Am. J. Math.72, 502-544 (1950). · Zbl 0054.03903
[12] McCrea, W. H.: Analytical geometry of three dimensions. Edinburgh and London 1947. · Zbl 0051.11702
[13] Mirsky, L.: An introduction to linear algebra. Oxford 1955. · Zbl 0066.26305
[14] Titchmarsh, E. C.: Eigenfunction expansions associated with second-order differential equations. Part I, Second edition. Oxford 1962. · Zbl 0099.05201
[15] Weyl, H.: Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen. Math. Ann.68, 220-269 (1910). · JFM 41.0343.01
[16] Windau, W.: Über lineare Differentialgleichungen vierter Ordnung mit Singularitäten und die dazugehörigen Darstellungen willkürlicher Funktionen. Math. Ann.83, 256-279 (1921). · JFM 48.0519.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.